# SDR DALA2015060203570

- Difficulty date: June 1, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE WEB UPPER AND LOWER SURFACE LOCATED BETWEEN FRAME  65 AND FRAME 66, STR 23R IN PASSENGER CABIN. REPLACED FLOOR STRUCTURE WEB LOCATED BETWEEN FRAME 65 AND FRAME 66 AND STR 23R IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG  D53474250.
